It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 Showing 41 - 57 of 57 for lexapro shaky. (0.002 seconds)


... ie. It worked well. Last year I thought I needed it again, doc gave me Lexapro. I tried it for one day and felt so weird, kind of like an out of body experience, shaky and scared. I threw them out. Now I think I need to get on some, and I may ask for the Celexa again. I think they target OCD and anxiety real well. ... (4 replies)
Just a wondering..
Dec 21, 2008
... Does anyone taking Lexapro feel shaky and nervous? ... (3 replies)
... Hi VRL - it's very strange about the morning anxiety. It appears that many people suffer from terrible morning anxiety and not sure why - they do like us and take a xanax or buspar and try to get through the mornings. I can't even think about food in the morning - I used to love breakfast but since all this started, that's out of the question. You sound like me though - the... (33 replies)

... I've always had general anxiety, but for the most part it's been managed by klonopin and lexapro. But in the last two weeks, I've had two anxiety attacks. I feel like I am going to faint. I'm shaky, I break out until a cold sweat. Breathing is harder...after taking a klonopin, it eventually goes away. What disturbs me is how I have no idea what precipitates it. Or how... (2 replies)
... Thanks for your post. I woke up shaky and panicky again today. I am sleeping better on the paxil but its when I awake thats the problem. Actuallly as soon as I wake up. ... (18 replies)
... Hello,I am a 40 year old male who has been dealing with some amounts of depression and anxiety attacks for most of my life. Over the last 10 years it has gotten worse. I have took Lexapro, which helped for awhile. Then, recently I was put on Celexa, which really did'nt help much at all. It's to the point that I am in real need of help. Currently, I am not working due to... (5 replies)
... I'm taking Lexapro right now... ... (3 replies)
... I've been dealing with anxiety for several months now and have been on Lexapro for over a month now. I'm not quite sure exactly how long I've been experiencing shakiness... I'm pretty sure it started before the medication though. ... (3 replies)
Please help
Jul 27, 2006
... I need help I feel like Im going out of my mind. For the past 3 months I have been having problems with, dizzyness, shaky feeling, jittery, and palpitations usually while I am driving places. I have to pull over and try to get a grip on it. ... (6 replies)
... I am taking lexapro 10mg and have been back on it for a few weeks. I move up to 20mg this week. ... (2 replies)
... Glad to know the Lexapro is working for you. If I remember correctly, you were kinda "iffy" about it after a couple of weeks. Do you have any side effects? ... (12 replies)
... ause of the poison and your chemicals are all going to be out of wack because the drinking depletes your body of nutrients it needs so then you will become a bit shaky and you will have more anxiety because the things your body needs has all been taken away from the drinking the night before. ... (2 replies)
... GH HORRIBLE WITHDRAWS AND NOW BACK ON ZOLOFT FOR A MONTH NOW 100mg BUT WHERE I WASNT ON ANYTHING FOR THREE WEEKS IT THROUGH ALL MY LEVELS OFF, I'M STILL A LITTLE SHAKY AT TIMES BUT I FEEL LIKE I'M HERE AGAIN AS BEFORE FELT NOTHING. ... (3 replies)
Social Anxiety?
Jul 27, 2005
... I was nervous, of course, and as I was walking out she ran into someone else's office smiling and I believe they were making fun of me. Now, I'm a little shaky with a rapid heart beat and I feel like crying. I'm humiliated. So, I guess I'm asking if this is some sort of social disorder? ... (3 replies)
Clonazepam Users
Dec 13, 2004
... g it. I take .25 when I wake up and .25 in the evening before bed and it works pretty well. You could always try upping the dose slightly if you're getting too shaky by the the afternoon time, especially if your doctor OK's it. ... (18 replies)
... :angel: you might have the form of anxiety called post traumatic stress disorder which usually happens after a terrifying experience meaning what happen to you and you're friend passing away on the same day you should really call your dr and see if they can help you i have severe anxiety and without lexapro and klonopin i don't know where i would be hope i helped kelleigh (11 replies)
... Thank you all again for the support. It is really nice to speak with people who understand. You all are so kind, and that is rare this day and age. So far, the Lexapro seems to be doing good for me, I just hope it will continue to. It does make me shaky though. Oh well, better than freaking out right? ... (5 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 04:47 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!